# SDR N3VR96011

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 344-400
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3591, SEAT TRACK NR 3 FS 344 TO 400 CORRODED.  REMOVED NR 3 SEAT TRACK PICKED UP HOLES IN NEW SEAT TRACK P/N BAC 1520-792, TREATED AND PRIMED IAW 51-10-2.  INSTALLED IAW SRM 51-30-2 AND 51-10-1.  (M)
